# SDR HEEA954477

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000004
- Condition: Defective
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ACTUATOR WILL NOT MODE WITH HYDRAULIC POWER APPLIED.
